# SDR QXEA2016090600573

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 36,094 hours, 37,782 cycles
- System (JASC): 5241 · Galley Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Galley Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY SERVICE DOOR HARD TO OPEN. CLEANED AFT SERVICE DOOR SEAL IAW MCN:652643-01 ISSUE NR 1, NO HELP. INVESTIGATED AFT SERVICE DOOR IAW Q400 FIM TASK 52-00-00-810-803, FOUND DOOR STABILIZER ROD AND SECONDARY HINGE ASSY OUT OF LIMITS. ADJUSTED AFT SERVICE DOOR STABILIZER ROD AND SECONDARY HINGE ASSY IAW Q400 AMM TASK 52-00-00-820-802, FUNCTIONOL CHECK GOOD. RETURNED TO SERVICE.
